# SDR AALA201803079031

- Difficulty date: February 10, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,798 hours, 29,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311233220090
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 LEFT SIDE.  PERFORMED ROTOTEST INSPECTION.  CRACK INDICATION WAS FOUND ON THE INTERCOSTAL LAYER ONLY.  REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11 AND DRAWING D53112331.
